# SDR 98ZZZX1960

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AT
- Make and model: Boeing 727227
- Aircraft serial: 22004
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 135/140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A 1.50 INCH CRACK ON L/E OF WING SKIN PANEL UNDERSIDE WS 135 AND WS 140.  INSTALLED REPAIR PLATE AND ANGLE.  ACFT TT:  56,458.  ACFT TC:  23,698.
